EconPapers    
Economics at your fingertips  
 

Generalization of a Result on "Regression, Short and Long"

Francesca Molinari and Marcin Peski

Working Papers from Cornell University, Center for Analytic Economics

Abstract: This paper is concerned with the problem of combining a data set that identifies the conditional distribution P (y|x) with one that identifies the conditional distribution P (z|x), in order to identify the regressions E (y|x, middot) identical with [E (y|x, z = j), j element of Z] when the conditional distribution P (y|x, z) is unknown. Cross and Manski (2002) studied this problem and showed that the identification region of E (y|x, middot) can be precisely calculated, when y has finite support. Here we generalize Cross and Manski's result showing that the identification region can be precisely calculated also in the case in which y has infinite support.

Date: 2005-03
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://cae.economics.cornell.edu/05-09.pdf

Related works:
Journal Article: GENERALIZATION OF A RESULT ON “REGRESSIONS, SHORT AND LONG” (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecl:corcae:05-09

Access Statistics for this paper

More papers in Working Papers from Cornell University, Center for Analytic Economics Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:ecl:corcae:05-09